# SDR AALA2019102199010

- Difficulty date: September 29, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM BETWEEN FR 68 AND FR 69 AT S23R. REPLACED FLOOR BEAM PER SRM 51-42-11.
